I'm a person who does a lot of home remedies, treatments, etc... BUT that one sounds like a going to the doc kind of situation to me, esp. with the medicine and the other symptoms (even if they are possible side effects).
I looked up side effects of Statin and found this:
Call your doctor right away if:
You have muscle problems like weakness, tenderness, or pain that happen without a good reason, especially if you also have a fever or feel more tired than usual
You have allergic reactions including swelling of the face, lips, tongue, and/or throat that may cause difficulty in breathing or swallowing, which may require treatment right away
You experience nausea and vomiting
You pass brown or dark-colored urine
You feel more tired than usual
Your skin and whites of your eyes get yellow
You have stomach pain
You have an allergic skin reaction
Was working in the garden yesterday, was feeling fine.
I dont have all those symptoms that you mentioned except for muscle cramps and tireness. Nothing else.
Ate two bananas and two cups of watered down gaterade and it eased up a bit. I hate to go back on possatisum pills. Those were nasty and had more side effects than before so I got off of it.
Noticed my ear tubes down on my neck is sensitive and swollen......I hope I am NOT heading into another ear infection or sinus infection. I had it cleared up about three weeks ago on antibotics, Claritin and pain killers. I'll be DARNED if I am to get another one!